Tuesday, May 19, 2009

Spit out that Chantix!

This weekend I was talking w/Hubby's friend and he told me he just got MS.

From taking Chantix.

Yeah, he was trying to stop smoking because smoking is bad for you, and now he has multiple sclerosis.

Apparently, it is a known, but rare, side-effect.

Or, as he put it, "It's like taking an aspirin that gave me AIDS."

So, um, if you are taking Chantix maybe you want to check that stuff out. Holy crap, you know?

1 comment:

Knot said...

I truly believe the we let the pharmaceuticals have too much reign in this country.

Any time a medicine's side effect is MS, I don't think it should make it to market.

My quack psychiatrist kept telling me to take med after med. The only one left he tried to shove down my throat he said the side effects were death.

That's when I determined that they should shove those pills down their own throat.

And I could go on and on ...